Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Invariant points in function space


Authors: G. D. Birkhoff and O. D. Kellogg
Journal: Trans. Amer. Math. Soc. 23 (1922), 96-115
MSC: Primary 26B10
MathSciNet review: 1501192
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B10

Retrieve articles in all journals with MSC: 26B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1922-1501192-9
PII: S 0002-9947(1922)1501192-9
Article copyright: © Copyright 1922 American Mathematical Society